Seasonality and community interventions in a mathematical model of Clostridium difficile transmission

Citation

McLure, A, Furuya Kanamori, L, Clements, A et al 2019, 'Seasonality and community interventions in a mathematical model of Clostridium difficile transmission', Journal of Hospital Infection, vol. 102, no. 2, pp. 157-164.

Year

2019

Field of Research

  • Preventive Medicine

Updated:  11 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers